Remarks on the phragmÉn-lindelÖf theorem for 1p-viscosity solutions of fully nonlinear pdes with unbounded ingredients

Shigeaki Koike, Kazushige Nakagawa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The Phragmén-Lindelöf theorem for Lp-viscosity solutions of fully nonlinear second order elliptic partial differential equations with unbounded coefficients and inhomogeneous terms is established.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalElectronic Journal of Differential Equations
Volume2009
Issue number146
Publication statusPublished - 2009 Nov 20
Externally publishedYes

Fingerprint

Unbounded Coefficients
Nonlinear PDE
Fully Nonlinear
Elliptic Partial Differential Equations
Viscosity Solutions
Term
Theorem

Keywords

  • L-viscosity solution
  • Phragmén-lindelöf theorem
  • Weak Harnack inequality

ASJC Scopus subject areas

  • Analysis

Cite this

Remarks on the phragmÉn-lindelÖf theorem for 1p-viscosity solutions of fully nonlinear pdes with unbounded ingredients. / Koike, Shigeaki; Nakagawa, Kazushige.

In: Electronic Journal of Differential Equations, Vol. 2009, No. 146, 20.11.2009, p. 1-14.

Research output: Contribution to journalArticle

@article{464c2fe5f5a34f2698bcb6a129c58546,
title = "Remarks on the phragm{\'E}n-lindel{\"O}f theorem for 1p-viscosity solutions of fully nonlinear pdes with unbounded ingredients",
abstract = "The Phragm{\'e}n-Lindel{\"o}f theorem for Lp-viscosity solutions of fully nonlinear second order elliptic partial differential equations with unbounded coefficients and inhomogeneous terms is established.",
keywords = "L-viscosity solution, Phragm{\'e}n-lindel{\"o}f theorem, Weak Harnack inequality",
author = "Shigeaki Koike and Kazushige Nakagawa",
year = "2009",
month = "11",
day = "20",
language = "English",
volume = "2009",
pages = "1--14",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",
number = "146",

}

TY - JOUR

T1 - Remarks on the phragmÉn-lindelÖf theorem for 1p-viscosity solutions of fully nonlinear pdes with unbounded ingredients

AU - Koike, Shigeaki

AU - Nakagawa, Kazushige

PY - 2009/11/20

Y1 - 2009/11/20

N2 - The Phragmén-Lindelöf theorem for Lp-viscosity solutions of fully nonlinear second order elliptic partial differential equations with unbounded coefficients and inhomogeneous terms is established.

AB - The Phragmén-Lindelöf theorem for Lp-viscosity solutions of fully nonlinear second order elliptic partial differential equations with unbounded coefficients and inhomogeneous terms is established.

KW - L-viscosity solution

KW - Phragmén-lindelöf theorem

KW - Weak Harnack inequality

UR - http://www.scopus.com/inward/record.url?scp=84985033038&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985033038&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84985033038

VL - 2009

SP - 1

EP - 14

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

IS - 146

ER -